# SDR NACA2025071000001

- Difficulty date: July 10, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Condition: Deteriorated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT HEAT EXCHANGERS INTERAL SURFACE FOAM SEALS FOUND WORN.  REMOVED AND REPLACED LT & RT HEAT EXCHANGERS INTERNAL SURFACE FOAM SEALS IAW CARD 21-017-00-01
